# SDR SIMA2013080500006

- Difficulty date: August 5, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 21,387 hours, 17,984 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 526484
- Part serial: I05080833
- Condition: Failed
- Location: E/E Bay
- Part time: 21,387 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ODOR IN COCKPIT & FORWARD CABIN.  ODOR IS SIMILAR TO HOT ANTI-FREEZE FLUID.  R & R FWD LT AVIONICS FANS IAW AMM 21-26-02. OPS CHECKED GOOD.  NO ODORS NOTED.
